| Model Number |
SC-2316-50E |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
07/15/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced pain following the trial procedure.An early lead-pull procedure was subsequently performed; however, the pain persisted.Due to ongoing pain, the patient was admitted to the hospital for pain management and further evaluation.The physician indicated that the pain was not believed to be related to or caused by the device/equipment itself.Physician believes it was from advancing the leads and her baseline stenosis (poor anatomy).Nothing out of the ordinary occurred postoperatively.Unable to return the leads as they were retained and disposed of my facility per protocol.
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event:
model number/catalog number: sc-2316-50e.Serial number: (b)(6).Batch/lot number: 7336529.Model/catalog description: infinion 16 trial lead kit 50 cm.Unique identifier (udi) #: (b)(4).